# SDR USAAEM04001

- Difficulty date: March 21, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000016
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - DURING FLIGHT INTERMITTENT NOSE LANDING DOOR OPEN AFTER GEAR RETRACTION.  INSPECTED NOSE LANDING DOOR LINKAGES.  NO DEFECTS NOTED.  CHECKED AND ADJUSTED GAP ON DOOR PROX SENSORS.  (M)
